# SDR ASAA0210289

- Difficulty date: November 7, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6455866642
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND SKIN PANEL AT BODY STATION 580, BUTTOCK LINE 0 CORRODED.  REMOVED CORROSION AND REPAIRED SKIN PANEL IAW SRM.
